# SDR CA060316002

- Difficulty date: February 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 1,146 hours
- Engine: Lyc O540J3C5
- Propeller: Mcauly B3D32C407
- System (JASC): 2421 · AC Generator-Alternator
- Part: Terminal
- Condition: Broken
- Location: Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED TOTAL LOSS OF ELECTRICAL POWER.  FOUND A BROKEN TERMINAL ON ALTERNATOR OUTPUT WIRE.  DURING THE GROUND RUN, FOLLOWING REPAIR, ENGINE STARTED NORMALLY FROM THE BATTERY WITHOUT CHARGING FIRST, AND CHARGING SYSTEM FUNCTIONED NORMALLY.
